Arkiv för Matematik

  • Ark. Mat.
  • Volume 12, Number 1-2 (1974), 59-71.

Holomorphic mappings into smooth projective varieties

Björn Dahlberg

Full-text: Open access

Article information

Source
Ark. Mat., Volume 12, Number 1-2 (1974), 59-71.

Dates
Received: 10 November 1972
Revised: 30 June 1973
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896192

Digital Object Identifier
doi:10.1007/BF02384747

Mathematical Reviews number (MathSciNet)
MR409902

Zentralblatt MATH identifier
0283.32017

Rights
1974 © Institut Mittag-Leffler

Citation

Dahlberg, Björn. Holomorphic mappings into smooth projective varieties. Ark. Mat. 12 (1974), no. 1-2, 59--71. doi:10.1007/BF02384747. https://projecteuclid.org/euclid.afm/1485896192


Export citation

References

  • Ahlfors, L., An extension of Schwartz’s lemma. Trans. Amer. Math. Soc. 43 (1938), 359–364.
  • Carlson, J., & Griffiths, P., A defect relation for equidimensional holomorphic mappings between algebraic varieties. Ann. of Math. 95 (1972), 557–584.
  • Griffiths, P., Holomorphic mappings: Survey of some results and discussion of open problems. Bull. Amer. Math. Soc. 78 (1972), 374–382.
  • Helms, L. L., Introduction to potential theory. Wiley-Interscience, 1969.
  • Hörmander, L., An introduction to complex analysis in several variables. Van Nostrand, 1966.
  • Kodaira, K., On Kähler varieties of restricted type. Ann. of Math. 60 (1954), 28–48.
  • —, Holomorphic mappings of polydiscs into compact complex manifolds. J. Differential Geometry 6 (1971), 33–46.
  • Stolzenberg, G., Volumes, limits, and extensions of analytic varieties. Lecture Notes in Mathematics, Vol. 19 (1966), Springer-Verlag.